# SDR SA08016

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 666000077
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - FLT 268 - YYZ TO LAS - AFTER TAKEOFF, RECEIVED ECAM MESSAGE "L/G DOORS NOT LOCKED".  CREW RECYCLED THE GEAR AND RECEIVED A SATISFACTORY INDICATION.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED PROXIMITY SENSOR FIN 23GA.  OPERATIONALLY CHECKS OK.
